# SDR REXA2012060900693

- Difficulty date: June 8, 2012
- Submitted: June 9, 2012
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 24,390 hours, 21,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LOWER WEB CRACKED OUTBOARD OF RBL9.  FORWARD ANGLE HAS CORROSION RBL 9 INBOARD AND OUTBOARD CLIPS ARE CRACKED, LBL 9 IN CLIP CRACKED.  REPAIRED IAW BOMBARDIER REO 601R-53-11-171.
